Statistical scaling of pore-scale Lagrangian velocities in natural porous media.

File Description SizeFormat 
Siena et al PRE 2014.pdfPublished version1.55 MBAdobe PDFView/Open
Title: Statistical scaling of pore-scale Lagrangian velocities in natural porous media.
Authors: Siena, M
Guadagnini, A
Riva, M
Bijeljic, B
Pereira Nunes, JP
Blunt, MJ
Item Type: Journal Article
Issue Date: 21-Aug-2014
URI: http://hdl.handle.net/10044/1/18250
DOI: http://dx.doi.org/10.1103/PhysRevE.90.023013
Start Page: 023013
Journal / Book Title: Phys Rev E Stat Nonlin Soft Matter Phys
Volume: 90
Issue: 2-1
Copyright Statement: © 2014 American Physical Society
Appears in Collections:Earth Science and Engineering



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons